| Model Number |
IO-401 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Codes |
Dyspnea (1816); Fatigue (1849); Low Oxygen Saturation (2477)
| Date of Event |
06/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.If the device is received an investigation will be conducted and a follow up will be submitted if required.
Event or Problem Description
It was reported that the patient's device was displaying the low oxygen error message and was not putting out enough oxygen while driving.As a result, the patient experienced shortness of breath, weakness, and decreased oxygen levels.The patient did not have a backup device at the time.Replacement columns were sent to the patient and there are no ongoing complications due to the event.